Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on the pill for almost 7 years now. Sometimes I don't take the break after each pill packet so I wont have my period. This month I have decided to take a break and have my period. Normally my period comes within first 1 or 2 days after I stop taking my pills and lasts for a week. I  always have a little heavier period on the first day or two and then it becomes very light. This month my period come late, 4 days later than usual and only lasted for 2 days. It was more of a brown spotting than actual blood. I also didn't have any symptoms of my period, usually I have a little stomach pain and lover back pains few days before my period, but no symptoms what so ever this month. I took one pregnancy test this morning and it come negative. I am very worried about this whole situation. Has anyone had similar experience? Should I wait a week or so and take another pregnancy test?

Loading...

Sometimes when your on bc your periods can become lighter. Especially when you take bc so as to not get your period. Your seemingly late and unusal period could be because of the bc. I've actually used a bc method and after 3 months of being on it my periods completely ceased. At first I thought I was pregnant and took like a bazillion hpt only to in the end find out they ceased due to bc. If you are wprried wait a few weeks like 2-3 weeks and retest. But unless you missed taking your bc and had sex without a condom chances are slim that you are pregnant.
Reply

Loading...